Angel Mathew1, N. Balakrishna2
1. Department Statistics, Maharaja’s College, Ernakulam, 682011, Kerala, India.
2. Department Statistics, Cochin University of Science and Technology, Cochin, 682022, Kerala, India
Abstract: In this paper, we consider the nonparametric estimation of the limiting interval reliability of a repairable system when the sequences of failure and repair times are generated by stationary dependent sequence of random variables. The proposed nonparametric estimator is shown to be consistent and asymptotically normal. A simulation study is also conducted to assess the performance of the proposed estimator using a first-order exponential autoregressive process.
Keywords: limiting interval reliability, availability, repairable systems, exponential autoregressive process.
Pages: 45 – 53 | Full PDF Paper